# SDR AALA20100403TUL04

- Difficulty date: April 3, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 57,214 hours, 29,295 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN GALLEY TIEDOWN CORRODED STATION 210 RIGHT BUTTLINE 11.  REPLACED GALLEY MOUNT STATION 210 RIGHT BUTTLINE 11 PER SRM 51-10.
